# SDR DALA2023103008883

- Difficulty date: October 30, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BTW STA Y=589 AND X=-46 AT PAX CABIN. SUMMARY OF NRC 00393: CUSP WEB BTW STA Y=589 AND X=-46 AT PAX CABIN WAS MANUFACTURED AND REPAIRED PER DGW 9910151-116 PER B717 -200 SRM 53-00-55-2R-4 REPAIR 4 FIG 226. (LP #0041174)
